Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 106, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the number of good rational approximations to algebraic numbers
Julia Mueller and W. M. Schmidt.
Proc. Amer. Math. Soc. 106 (1989), 859-866
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 961415
Weakly dense subsets of the measure algebra
Maxim R. Burke.
Proc. Amer. Math. Soc. 106 (1989), 867-874
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 961402
Terms in the Selberg trace formula for $SL(3,Z)\SL(3,R)/SO(3,R)$ associated to Eisenstein series coming from a maximal parabolic subgroup
D. I. Wallace.
Proc. Amer. Math. Soc. 106 (1989), 875-883
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963577
Pasting and modular lattices
E. Fried and G. Grätzer.
Proc. Amer. Math. Soc. 106 (1989), 885-890
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1004631
A topology on quantum logics
Sylvia Pulmannová and Zdena Riečanová.
Proc. Amer. Math. Soc. 106 (1989), 891-897
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 967488
A construction for pseudocomplemented semilattices and two applications
M. E. Adams and Matthew Gould.
Proc. Amer. Math. Soc. 106 (1989), 899-905
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 976362
Convergence of monotone dynamical systems with minimal equilibria
Jian Hong Wu.
Proc. Amer. Math. Soc. 106 (1989), 907-911
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1004632
Almost commuting unitary matrices
Ruy Exel and Terry Loring.
Proc. Amer. Math. Soc. 106 (1989), 913-915
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975641
Normal forms for definite integer unimodular quadratic forms
Shmuel Friedland.
Proc. Amer. Math. Soc. 106 (1989), 917-921
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 976366
On the global dimension of fixed rings
Martin Lorenz.
Proc. Amer. Math. Soc. 106 (1989), 923-932
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 972235
Positive semidefinite forms over ordered skew fields
Ka Hin Leung.
Proc. Amer. Math. Soc. 106 (1989), 933-942
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 976367
Nonlinear two-point boundary value problems at resonance without Landesman-Lazer condition
R. Iannacci and M. N. Nkashama.
Proc. Amer. Math. Soc. 106 (1989), 943-952
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1004633
Asymptotic behavior of solutions to $Δu+Ku^{𝜎}=0$ on $R^{n}$ for $n≥3$
Jeanne Trubek.
Proc. Amer. Math. Soc. 106 (1989), 953-959
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 987615
Finitely nonreflexive Banach spaces
Marek Wójtowicz.
Proc. Amer. Math. Soc. 106 (1989), 961-965
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 949882
Linear extremal problems for harmonic mappings of the disk
Peter Duren and Glenn Schober.
Proc. Amer. Math. Soc. 106 (1989), 967-973
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 953740
Group actions and direct sum decompositions of $L^{p}$ spaces
Rodney Nillsen.
Proc. Amer. Math. Soc. 106 (1989), 975-985
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 972237
An extension of Rellich’s inequality
Donna Marie Bennett.
Proc. Amer. Math. Soc. 106 (1989), 987-993
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 955455
On normal structure, fixed-point property and contractions of type $(𝛾)$
M. A. Khamsi.
Proc. Amer. Math. Soc. 106 (1989), 995-1001
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 960647
Spatial critical points of solutions of a one-dimensional nonlinear parabolic problem
Lawrence Turyn.
Proc. Amer. Math. Soc. 106 (1989), 1003-1009
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 961417
On strong uniqueness in one-sided $L^{1}$-approximation of differentiable functions
András Kroó, Manfred Sommer and Hans Strauss.
Proc. Amer. Math. Soc. 106 (1989), 1011-1016
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 964457
Radó’s theorem for CR-functions
Jean-Pierre Rosay and Edgar Lee Stout.
Proc. Amer. Math. Soc. 106 (1989), 1017-1026
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 964461
Marczewski sets, measure and the Baire property. II
John T. Walsh.
Proc. Amer. Math. Soc. 106 (1989), 1027-1030
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 967489
The ghost of an index theorem
Robin Harte.
Proc. Amer. Math. Soc. 106 (1989), 1031-1033
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975646
One criterion for univalency
Mamoru Nunokawa, Milutin Obradović and Shigeyoshi Owa.
Proc. Amer. Math. Soc. 106 (1989), 1035-1037
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975653
On operators that are almost isometric on the positive cones of $L^{p}$-spaces, $1<p<+∞$
Sen Zhong Huang.
Proc. Amer. Math. Soc. 106 (1989), 1039-1047
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975658
On the blow up of $u_{t}$ at quenching
Keng Deng and Howard A. Levine.
Proc. Amer. Math. Soc. 106 (1989), 1049-1056
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 969520
Each hyperinvariant subspace for a multiplication operator is spectral
Sen Zhong Huang.
Proc. Amer. Math. Soc. 106 (1989), 1057-1061
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975657
Maximum modulus convexity and the location of zeros of an entire function
Faruk F. Abi-Khuzam.
Proc. Amer. Math. Soc. 106 (1989), 1063-1068
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 972225
Oscillation theorems for second order nonlinear differential equations
James S. W. Wong.
Proc. Amer. Math. Soc. 106 (1989), 1069-1077
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 952324
Linear operators commuting with translations on $\mathcal{D}(\mathbf{R})$ are continuous
Gary Hosler Meisters.
Proc. Amer. Math. Soc. 106 (1989), 1079-1083
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 979227
Thurston norm minimizing surfaces and skein trees for links in $S^{3}$
Abigail Thompson.
Proc. Amer. Math. Soc. 106 (1989), 1085-1090
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 969321
Manifolds with $(Z_{2})^{k}$-action
Pedro L. Q. Pergher.
Proc. Amer. Math. Soc. 106 (1989), 1091-1094
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 969320
A dynamical system on $R^{3}$ with uniformly bounded trajectories and no compact trajectories
K. M. Kuperberg and Coke S. Reed.
Proc. Amer. Math. Soc. 106 (1989), 1095-1097
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 965244
Automorphisms of extended current algebras
Paolo Piazza and Siye Wu.
Proc. Amer. Math. Soc. 106 (1989), 1099-1106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 969525
Criteria for selfadjointness of the Dirac operator on pseudomanifolds
Arthur W. Chou.
Proc. Amer. Math. Soc. 106 (1989), 1107-1116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 975634
On the two definitions of the Conley index
Henry L. Kurland.
Proc. Amer. Math. Soc. 106 (1989), 1117-1130
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 982405
Matroids determine the embeddability of graphs in surfaces
Thomas Zaslavsky.
Proc. Amer. Math. Soc. 106 (1989), 1131-1135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 979055
Maximum rank of powers of a matrix of a given pattern
Svatopluk Poljak.
Proc. Amer. Math. Soc. 106 (1989), 1137-1144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963575
Nowhere dense $P$-subsets of $𝜔$
Winfried Just.
Proc. Amer. Math. Soc. 106 (1989), 1145-1146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 976360